# SDR HEEA967604

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT TEST. FOUND FREQUENCY TO DRIFT WHEN VIBRATED AND COOKED UNDER HEAT LAMP.  REPLACED CAVITY TUBE V101.  REPAIRED.  HEATED UNIT, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
